Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324-2012

Архивы

Volume: 14, Issue: 2, 2021

Показаны записи 1-4 из 4.
НазваниеAuthor(s)Язык
Deformations of circle-valued Morse functions on 2-torus
  • Bohdan Feshchenko
eng
Some applications of transversality for infinite dimensional manifolds
  • Kaveh Eftekharinasab
eng
Galois coverings of one-sided bimodule problems
  • Vyacheslav Babych
  • Nataliya Golovashchuk
eng
On conformally reducible pseudo-Riemannian spaces
  • Тетяна Iванiвна Шевченко
  • Тетяна Сергіївна Спичак
  • Дмитро Миколайович Дойков
eng